# SDR ABXA000385

- Difficulty date: July 18, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 9957663509
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR LOWER INNER PAN ANGLE DOUBLER CRACKED.  REPLACED ANGLE IAW DC9 SSRM DWG K05159.
